# SDR DALA2019041502446

- Difficulty date: April 8, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 74,111 hours, 12,732 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Punctured
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SPOILER LOWER SKIN HAS A PUNCTURE,  REPAIRED PER SRM 51-70-17.
